A 24-year-old female asked:
Disclaimer

my friend overdose insulin humalog (insulin lispro) by 1200 unit, he eat lots of fruit and food after that and feel nothing uncomfortable. do we need ambulance?

1 doctor answer
Dr. Robert Killian
28 years experience General Practice
Go to ER: Yes. Get this person to the er.
Answered on Jul 29, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 47-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See below: Base your Insulin dose on your blod sugar, not your ketones. They will eventually clear naturally.
1
1 thank
A 24-year-old member asked:
Dr. Ray Tidman
38 years experience Family Medicine
Any time.: Exercise is so important !, any thing you like any time you want. Juggle your Insulin around it. You may want to start with a regular routine till you ... Read More
1
1 thank
A 61-year-old male asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Diabetes care: You should see an Endocrinologist who will give you much better advice. In general it is a pre-meal rapid dose and a nighttime long-acting medicine.
2
2 thanks
A 33-year-old male asked:
Dr. Clarence Grim
57 years experience Endocrinology
Humalog overdose: too much

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month